EconPapers    
Economics at your fingertips  
 

Reconstructing a simple game from a uniparametric family of allocations

Rafael Amer (), José Giménez () and Antonio Magaña ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2013, vol. 21, issue 3, 505-523

Abstract: Several relationships between simple games and a particular type of solutions for cooperative games are studied in this paper. These solutions belong to the set of semivalues and they are related to a unique parameter that explicitly provides their weighting coefficients. Through the allocations offered by this family of solutions, so-called binomial semivalues, and also from their respective potentials, some characteristics of the simple games can be recovered. The paper analyzes the capacity of binomial semivalues to summarize the structure of simple games, and, moreover, a property of separation among simple games is given. Copyright Sociedad de Estadística e Investigación Operativa 2013

Keywords: Game theory; Simple game; Semivalue; Potential; Banzhaf value; 91A12 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-011-0194-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:21:y:2013:i:3:p:505-523

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-011-0194-8

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:21:y:2013:i:3:p:505-523